Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 12, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 4, 2018, 8:56 PM EDT for Columbia County, Rensselaer County, New York; Bennington County, Vermont; Berkshire County, Massachusetts. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 8:56 PM EDT (00:56 UTC)
- Expired
- May 4, 2018, 9:40 PM EDT
- In force
- 44 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 72 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:04 PM EDT | TSTM WND DMG | Valatie, NY | TREE DOWN ACROSS ROAD. |
| May 4, 9:22 PM EDT | TSTM WND DMG | 3 Nne Richmond, MA | SEVERAL TREES DOWN ON RTE 20 AT HANCOCK SHAKER VILLAGE |
| May 4, 9:23 PM EDT | TSTM WND DMG | 1 Sw Pittsfield, MA | TREE DOWN ON WEST HOUSATONIC ST |
| May 4, 9:23 PM EDT | TSTM WND DMG | 3 Wsw Pittsfield, MA | TREE DOWN ON MELBOURNE RD |
| May 4, 9:24 PM EDT | TSTM WND DMG | 1 Nnw Pittsfield, MA | TREE DOWN ON MCARTHUR ST. |
| May 4, 9:27 PM EDT | TSTM WND GST 58 | 1 Se Stearnsville, MA | |
| May 4, 9:32 PM EDT | TSTM WND GST 58 | 1 Se Stearnsville, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 6:20 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.3
The text
As transmitted.
614
WUUS51 KALY 050056
SVRALY
MAC003-NYC021-083-VTC003-050200-
/O.NEW.KALY.SV.W.0012.180505T0056Z-180505T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
856 PM EDT FRI MAY 4 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Northern Berkshire County in western Massachusetts...
Northeastern Columbia County in east central New York...
Southern Rensselaer County in east central New York...
Southwestern Bennington County in southern Vermont...
* Until 1000 PM EDT.
* At 855 PM EDT, severe thunderstorms were located along a line
extending from near Bennington to Berlin to near
Castleton-On-Hudson, moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
North Adams, Adams, Williamstown and Pownal around 905 PM EDT.
Stephentown, New Lebanon, Stamford and Florida around 910 PM EDT.
Monroe, Readsboro and Hancock around 915 PM EDT.
Pittsfield, Cheshire and New Ashford around 920 PM EDT.
Savoy around 925 PM EDT.
Hawley around 935 PM EDT.
Other locations impacted by these severe thunderstorms include Van
Hoesen Station, North Hancock, Cheshire Harbor, Millers Corners,
Rayville, Riders Mills, South Schodack, The Center At Lenox, Dalton
and Adams Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4274 7302 4270 7302 4270 7295 4267 7300
4266 7296 4264 7295 4239 7301 4239 7307
4234 7307 4237 7379 4244 7377 4247 7378
4265 7348 4280 7333 4278 7293 4274 7293
TIME...MOT...LOC 0055Z 261DEG 59KT 4290 7315 4267 7338 4248 7371
HAIL...<.75IN
WIND...60MPH
$$
MSE2 follow-up statements
574
WWUS51 KALY 050129
SVSALY
Severe Weather Statement
National Weather Service Albany NY
929 PM EDT FRI MAY 4 2018
NYC083-050138-
/O.CAN.KALY.SV.W.0012.000000T0000Z-180505T0200Z/
Rensselaer NY-
929 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RENSSELAER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
western Massachusetts...and east central New York.
LAT...LON 4274 7302 4270 7302 4270 7295 4267 7300
4266 7296 4264 7295 4239 7301 4239 7307
4234 7307 4237 7379 4247 7377 4251 7335
4274 7327 4280 7329 4278 7293 4274 7293
TIME...MOT...LOC 0128Z 261DEG 59KT 4298 7244 4275 7267 4256 7301
$$
MAC003-NYC021-VTC003-050200-
/O.CON.KALY.SV.W.0012.000000T0000Z-180505T0200Z/
Berkshire MA-Columbia NY-Bennington VT-
929 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN BERKSHIRE...NORTHEASTERN COLUMBIA AND SOUTHWESTERN
BENNINGTON COUNTIES...
At 928 PM EDT, severe thunderstorms were located along a line
extending from Westmoreland to near Guilford Center to Savoy, moving
east at 60 mph. These storms have a history of producing wind damage
across the area.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northern Berkshire...northeastern Columbia and southwestern
Bennington Counties, including the following locations... Hairpin
Turn, Barkerville, Greylock, Soldiers Memorial Field, North Hancock,
Cheshire Harbor, Arnoldville, Rayville, Riders Mills and
Braytonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4274 7302 4270 7302 4270 7295 4267 7300
4266 7296 4264 7295 4239 7301 4239 7307
4234 7307 4237 7379 4247 7377 4251 7335
4274 7327 4280 7329 4278 7293 4274 7293
TIME...MOT...LOC 0128Z 261DEG 59KT 4298 7244 4275 7267 4256 7301
HAIL...<.75IN
WIND...60MPH
$$
MSE842
WWUS51 KALY 050140
SVSALY
Severe Weather Statement
National Weather Service Albany NY
940 PM EDT FRI MAY 4 2018
MAC003-NYC021-VTC003-050150-
/O.CAN.KALY.SV.W.0012.000000T0000Z-180505T0200Z/
Berkshire MA-Columbia NY-Bennington VT-
940 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BERKSHIRE...
NORTHEASTERN COLUMBIA AND SOUTHWESTERN BENNINGTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
western Massachusetts...and east central New York.
LAT...LON 4274 7302 4270 7302 4270 7295 4267 7300
4266 7296 4264 7295 4239 7301 4239 7307
4234 7307 4237 7379 4247 7377 4251 7335
4274 7327 4280 7329 4278 7293 4274 7293
TIME...MOT...LOC 0139Z 261DEG 59KT 4301 7218 4278 7241 4259 7275
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 7:53 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 4, 7:53 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Albany NY
753 PM EDT Fri May 4 2018
.SYNOPSIS...
A cold front will sweep across the region this evening preceded
and accompanied by showers and thunderstorms. Some storms are
expected to be strong to severe. Behind the cold front tonight
westerly winds will be strong and gusty. With the passage of the
front a more seasonable airmass will be ushered in for the
weekend. Expecting dry weather Saturday, however Sunday some
rain showers are expected.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch #77 is now in effect until 2 am for
the Albany, Columbia, Dutchess, Greene, Rensselaer, Schenectady,
Schoharie and Ulster counties in NY and western New England.
Tornado Watch #76 remains in effect until 10 pm for Herkimer,
Hamilton, Warren, Fulton, Saratoga and Washington counties.
We are in a high-shear low-CAPE environment with a squall line
occurring ahead of an approaching cold front. The line extents
from northern NY across the central portion of the state into
central PA with numerous warnings in effect. CAMS indicate this
squall line moves across the local area through the mid evening
hours passing over the Capital District 00-01Z with the
convection weakening by around 02-03Z.
Wind Advisory remains in effect for for all but eastern Ulster,
Dutchess and Litchfield counties 8 pm this evening to 8 am
Saturday. Very strong pressure couple with this low pressure
system. Strong and gusty westerly flow expected across the area
tonight as the surface low passes to our north across eastern
Canada. Sustained winds 20 to 35 mph are expected with gusts 40
to 50 mph.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
A more seasonable airmass will be ushered in with the wake of
the cold front for Saturday.Ecpecting highs mainly in 60s with
lower to mid 70s up the Hudson River Valley. Winds will remain
brisk mainly north of I-90 and especially in the morning. Winds
will decrease as the pressure gradient weakens especially late in
the day into the evening.
A weak low moving up the east coast and another cold front
approaching from the west will bring widespread chances for
showers to the area for Sunday mainly during the afternoon and
evening. It will be a bit cooler due to the cloud cover and
showers with highs in the upper 50s to upper 60s.
With the passage of this cold front a cooler airmass will be
ushered in with highs mainly in the 50s with some lower 60s in
the mid Hudson Valley. Higher pressure will be building in at
the surface however aloft a short wave will swing through have
just slight chance pops for showers during the day.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Things start out sunny, warm and dry, then deteriorate at the end of
the work week. High pressure dominates through mid-week, starting
out from the Great Lakes to southern New England, and translating to
an eastern seaboard ridge orientation, before breaking down in
response to low-pressure tracking east from the nation's mid-
section. By Friday morning, the low will be centered over northern
Maine, with a trailing cold front sliding southeast across New York
State. A shallow and weakening cold front may bring a few extra
clouds to the region on Wednesday, but that's about it.
High temperatures on Tuesday will range from the mid and upper 50s
in the high peaks...to around 70 degrees down the Hudson Valley,
moderating to from the upper 60s to near 70 degrees for Wednesday
and Thursday. Behind the front, readings cool to highs in the mid
and upper 50s in the Adirondacks, Catskills and Greens, with
highs repeating in the lower 70s in the Mid-Hudson Valley where
the front comes through late in the day. Lows Monday night will
be a bit chilly...from around 30 degrees in the northern
Adirondacks...to around 40 degrees down the Hudson Valley.
Thereafter, nightly moderation ensues, and lows Thursday night
will be mostly in the upper 40s and lower 50s.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Squall line moving across the region will impact the TAF sites
early in the period with gusty winds and brief heavy rainfall.
Expect MVFR with brief IFR possible with the convection. The
convection is occurring ahead of cold front which will sweep
through this evening. Strong and gusty westerly winds are
occurring in the wake of this cold front as the surface low
passes to our north across eastern Canada with a strong
fall/rise couplet associated with it. The winds will remain
strong through the night with the winds decreasing some by
sunrise Saturday. A Wind Advisory is in effect for through
12Z/Saturday for wind gusts up to 45 knots are possible. Winds
will remains brisk and gusty Saturday and will really decreasing
late in the day. Cover cloud will decrease tonight with mostly
clear skies developing and continuing through the day Saturday.
Outlook...
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
A cold front will sweep across the region tonight preceded and
accompanied by showers and thunderstorms. Behind the cold front
tonight westerly winds will become strong and gusty. Winds will
remain brisk much of day Saturday mainly north of I-90. With
the passage of the front a more seasonable airmass will be
ushered in for the weekend. Expecting dry weather Saturday,
however Sunday some rain showers are expected.
Minimum relative humidities values are expected to be in the
30s Saturday afternoon and in t he 50s Sunday afternoon.
&&
.HYDROLOGY...
Locally heavy rainfall possible with any thunderstorms into this
evening. No widespread hydro issues are not anticipated as the
storms will be fast moving.
Dry weather for Saturday however chances for rain return for
Sunday as weak low moves up the east coast and a cold front
approaches from the west. Generally around a quarter of an inch
are expected. Dry weather returns for early next week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 2 AM EDT Saturday for CTZ001-
013.
NY...Wind Advisory until 8 AM EDT Saturday for NYZ032-033-038>043-
047>054-058>061-063-082>084.
Severe Thunderstorm Watch until 2 AM EDT Saturday for NYZ040-
047>049-051>054-058>061-063>066.
Tornado Watch until 10 PM EDT this evening for NYZ032-033-038-
039-041>043-050-082>084.
MA...Wind Advisory until 8 AM EDT Saturday for MAZ001-025.
Severe Thunderstorm Watch until 2 AM EDT Saturday for MAZ001-
025.
VT...Wind Advisory until 8 AM EDT Saturday for VTZ013>015.
Severe Thunderstorm Watch until 2 AM EDT Saturday for
VTZ013>015.
&&
SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAAHazardous weather outlook, May 4, 6:33 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 633 PM EDT Fri May 4 2018 CTZ001-013-NYZ064>066-051200- Northern Litchfield-Southern Litchfield-Eastern Ulster- Western Dutchess-Eastern Dutchess- 633 PM EDT Fri May 4 2018 ...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for northwestern Connecticut and eastern Ulster and Dutchess Counties in east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. NYZ032-033-038-039-041>043-050-082>084-051200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Northern Saratoga-Northern Warren-Northern Washington- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington- 633 PM EDT Fri May 4 2018 ...TORNADO WATCH 76 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for Herkimer, Hamilton, Warren, Saratoga, Washington, and Fulton Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MAZ001-025-NYZ040-047>049-051>054-058>061-063-VTZ013>015-051200- Northern Berkshire-Southern Berkshire-Montgomery-Schoharie- Western Schenectady-Eastern Schenectady-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Bennington-Western Windham-Eastern Windham- 633 PM EDT Fri May 4 2018 ...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for western Massachusetts, southern Vermont, the Greater Capital District, central Mohawk Valley, eastern Catskills, northern and central Taconics, eastern Greene, and western Columbia Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 4, 8:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
842 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG 3 NNW GLENS FALLS AIRPO 43.38N 73.63W
05/04/2018 WARREN NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY1800051
SNDLocal storm report, May 4, 8:44 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
844 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG 4 SSW ARGYLE 43.18N 73.52W
05/04/2018 WASHINGTON NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY1800052
SNDLocal storm report, May 4, 8:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
846 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 3 E ALTAMONT 42.70N 73.97W
05/04/2018 ALBANY NY TRAINED SPOTTER
TREES DOWN.
&&
EVENT NUMBER ALY1800053
SNDLocal storm report, May 4, 8:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
847 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG 1 W COLONIE 42.72N 73.86W
05/04/2018 ALBANY NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY1800054
SNDLocal storm report, May 4, 8:49 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
849 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST 1 SW EAST GLENVILLE 42.85N 73.93W
05/04/2018 M58 MPH SCHENECTADY NY AWOS
&&
EVENT NUMBER ALY1800055
SNDLocal storm report, May 4, 8:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
855 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND DMG 5 NE DAY CENTER 43.36N 73.95W
05/04/2018 SARATOGA NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY1800056
SNDThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:00 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie and 1 more | 60 min |
| May 4, 8:19 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie | 56 min |
| May 4, 8:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 62 min |
| May 4, 8:34 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 56 min |
| May 4, 9:14 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Severe Thunderstorm Warnings in Vermont, 2018Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.